Equate Ibuprofen, 200 mg, Coated Tablets
40 tablets
On This Page
Product Details
Pain reliever/fever reducer (NSAID). Compare to Advil Tablets active ingredient (This product is not manufactured or distributed by Wyeth LLC, owner of the registered trademark Advil). Satisfaction guaranteed. Questions or comments? 1-888-287-1915. For question or comments or comments please call 1-888-287-1915.Nutrition Facts
Manufacturer
WAL MART
Bentonville, AR 72716
UPC
00681131235167